Accessibility navigation


Time-dependent, coupled, Ekman boundary layer solutions incorporating Stokes drift

Lewis, D. M. and Belcher, S. E. (2004) Time-dependent, coupled, Ekman boundary layer solutions incorporating Stokes drift. Dynamics Of Atmospheres And Oceans, 37 (4). pp. 313-351.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Meteorology
ID Code:5359

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation